# SDR R61A20090067

- Difficulty date: October 10, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 5,936 hours, 4,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AC HEAVY CHECK INSPECTION, LT SEAT TRACK BEAM LOCATION 19 HAS LEVEL 2 CORROSION AROUND FASTENER (UNDER PANEL 225CLF).  FOUND OUT OF SRM LIMITS AND DISPOSITION WAS REQUESTED FROM EMBRAER AND SENT BY EMBRAER VIA ETD2009-170/08098 FOR REPAIR.
